# SDR UALA2011121906946

- Difficulty date: December 16, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 85,536 hours, 10,395 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200009007
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT L4 DOOR FWD EXIT SIGN.  REPAIRED DAMAGED AND SHORTED EMERGENCY LIGHT.
